BibTeX record: journals/mmor/FugenschuhF08

download as .bib file

@article{DBLP:journals/mmor/FugenschuhF08,
  author    = {Armin F\"{u}genschuh and
               Marzena F\"{u}genschuh},
  title     = {Integer linear programming models for topology optimization in sheet
               metal design.},
  journal   = {Math. Meth. of {OR}},
  year      = {2008},
  volume    = {68},
  number    = {2},
  pages     = {313--331},
  url       = {http://dx.doi.org/10.1007/s00186-008-0223-z},
  doi       = {10.1007/s00186-008-0223-z},
  timestamp = {Wed, 03 Sep 2014 06:58:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mmor/FugenschuhF08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}